Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Multipliers of weak type
on locally compact Vilenkin groups

Author: T. S. Quek
Journal: Proc. Amer. Math. Soc. 124 (1996), 2727-2736
MSC (1991): Primary 43A22; Secondary 43A15, 43A70
MathSciNet review: 1327041
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a locally compact Vilenkin group with dual group $\Gamma $. We give a sufficient condition for $f\in L^\infty (\Gamma )$ to be a multiplier of weak type $(p,p)$ on $G$. Some applications of our result are given. We also prove that our result is sharp.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 43A22, 43A15, 43A70

Retrieve articles in all journals with MSC (1991): 43A22, 43A15, 43A70

Additional Information

T. S. Quek
Affiliation: Department of Mathematics, National University of Singapore, Singapore 0511, Republic of Singapore

PII: S 0002-9939(96)03365-5
Keywords: Vilenkin groups, Fourier multipliers, Lipschitz spaces
Received by editor(s): November 28, 1994
Received by editor(s) in revised form: February 28, 1995
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia